Differential and Integral Equations

Abstract differential equations and nonlinear dispersive systems

Angelo Favini, Irena Lasiecka, and T. Tanabe

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 6, Number 5 (1993), 995-1008.

Dates
First available in Project Euclid: 31 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370021906

Mathematical Reviews number (MathSciNet)
MR1230475

Zentralblatt MATH identifier
0780.58008

Subjects
Primary: 34G20: Nonlinear equations [See also 47Hxx, 47Jxx]
Secondary: 35A07 47N20: Applications to differential and integral equations 58D25: Equations in function spaces; evolution equations [See also 34Gxx, 35K90, 35L90, 35R15, 37Lxx, 47Jxx]

Citation

Favini, Angelo; Lasiecka, Irena; Tanabe, T. Abstract differential equations and nonlinear dispersive systems. Differential Integral Equations 6 (1993), no. 5, 995--1008. https://projecteuclid.org/euclid.die/1370021906


Export citation